You're very welcome.
Glad to hear your gp is onboard w trying to get your thyroid sorted. Not sure if you've had your t3 tested, but it seems like low t3 is sometimes what makes us feel awful. If you're not converting you may have some hyper symptoms even though your t3 may be low.
Have you tried taking the fluoxetine at night? It helped me get to sleep. Or are you saying you feel drowsy all day with it? That I think is a matter of waiting out the side effects until they clear, and obvs if they don't you might want to find a different drug. I believe sertraline was the second SSRI I tried after fluoxetine stopped working for me.
Just as a counterbalance to some replies here, I was on fluoxetine for maybe 18mos or so and then it stopped working for me, as it sometimes does, and I had no trouble at all stopping my script. Not that I'd recommend stopping suddenly, but I'm just saying coming off it didn't have any undesired effects. I think it was venlafaxine that gave me withdrawal head spins and nausea, but I've been on a lot of ADs and had no other issues. Fluoxetine gave me my life back. Everyone is different.
In truth gps usually aren't the most well-qualified people to be prescribing ADs but you'd probably wait a long time for a psych.